# SDR ASOA2014122211907

- Difficulty date: November 24, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER, SEAL STRIKER CORRODED.  BLENDED IAW SRM 51-21-06-001-001-A01 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED AND REPLACED THE SEAL STRIKER IAW SRM 51-42-06-001-001-A01, SH 670-31412-7, SRM 51-40-11-001-001-A01, AND DWG SH670-31412-7.
